MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LUBINUS SPII HIP PROSTHESIS STEM; LUBINUS SPII HIPPROSTH. STEM,150 MM,X-NARROW, R.,COCRMO,TAPER 12/14, 135°CCD

WALDEMAR LINK GMBH & CO. KG LUBINUS SPII HIP PROSTHESIS STEM; LUBINUS SPII HIPPROSTH. STEM,150 MM,X-NARROW, R.,COCRMO,TAPER 12/14, 135°CCD
Model Number 127-720/35
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Hip stem fracture.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Hip stem fracture.

Brand Name
LUBINUS SPII HIP PROSTHESIS STEM
Common Device Name
LUBINUS SPII HIPPROSTH. STEM,150 MM,X-NARROW, R.,COCRMO,TAPER 12/14, 135°CCD
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key16246892
Report Number3004371426-2023-00004
Device Sequence Number12364304
Product Code JDG
UDI-Device Identifier04026575225439
UDI-Public04026575225439
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K953653
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number127-720/35
Device Catalogue Number127-720/35
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer12/28/2022
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight93 KG